# SDR SWAA2025090912965

- Difficulty date: August 31, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1669. BATTERY GOOD, SUSPECT CHARGER.   REMOVED EMERGENCY LIGHT BATTERY CHARGER M1669 AND INSTALLED SERVICEABLE BATTERY CHARGER AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-806, REPLACED THE LAMP AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-03-960-801.  ALL LIGHTS ASSOCIATED WITH BATTERY PACK M1669 NOW FUNCTIONAL.
